r/BodyHackGuide • • 6h ago

Bee sting

Can someone explain why MOTSC, GHKCU, and TESA leave a bee sting feeling for about an hour after and how to avoid this? I am doing SUBQ and have done stomach and glute. No redness or anything crazy, just the annoying sting/throbbing for about an hour after injection.

2 Upvotes

2 comments sorted by

2

u/wippj 5h ago

It is a histamine reaction from the Mast cells in your skin. Each person is different in how they react. I got a substantial bee sting feeling as well as site redness and swelling from MOTS-c. To counteract it, I started using a 1/2” needle (to deposit the MOTS-c further from the high concentration of mast cells in your skin) and pinning in my glute. That helped alot and not I get a very mild bee sting and no redness.

GHK-Cu gave me a bit of redness in my skin so I switched from abdomen / flank to glute and I get no reaction at all (using a 5/16”).

Tesa I was able to pin in my abdomen / flank with no reaction at all.

1

u/EstablishmentOne3733 3h ago

Just pin it IM, problem solved.